Maximal families of restricted subsets of a finite set

Gronau, Hans-Dietrich O. F. and Proske, Chr.: Maximal families of restricted subsets of a finite set. Acta cybernetica, (5) 4. pp. 441-451. (1982)

[img] Cikk, tanulmány, mű
cybernetica_005_numb_004_441-451.pdf

Download (822kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1982
Volume: 5
Number: 4
Page Range: pp. 441-451
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika
Additional Information: Bibliogr.: 451. p.
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12329

Actions (login required)

View Item View Item